Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering with hypothyroid, on medicines, have rashes problem that subsides with Atarax. Suggestive remedy?

hello DOCTOR i am 27 years old lady ,height 5ft:weight 45kg. 2 months before i come to no i am suffering from hypothyroid than i had a blood test t3=3.04:t4=18.70,tsh=0.010 then i was given 4 tab in a day 1. betatacaptr40 (1),2 neormercazole 5mg (2),3thyrowell even after having continuded this tablets ,i am having rashes problem thsn have atarx 10 mg, (3) teczive5mg (1) now can u suggest me What should i do .should i do my blood test again and then after change doctor or which medians are i am taking can help to under contol please give ur advise and help
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Infertility Specialist 's  Response
The rashes you are experiencing might be due to medicines. You can go to doctor & ask for change in medicines. You can repeat TSH to know whether dose of medicines you are taking is adequate or not. Till the time you meet your doctor, you can continue Atarax.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor